RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2009, Volume 16, Number 3, Pages 5–12 (Mi mais58)  

About the works by Yu. S. Kolesov on differential equations

V. Sh. Burd

P. G. Demidov Yaroslavl State University

Abstract: The article describes the most interesting, in the author's opinion, results obtained by Yu. S. Kolesov, devoted to differential equations (common, functional-differential, with partial derivatives) and their applications to the mathematical ecology, radiophysics, automatic regulation, mechanics.

Keywords: stability, Frechet derivative, spectrum, diffusion, bifurcation

Full text: PDF file (336 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 22.07.2009

Citation: V. Sh. Burd, “About the works by Yu. S. Kolesov on differential equations”, Model. Anal. Inform. Sist., 16:3 (2009), 5–12

Citation in format AMSBIB
\Bibitem{Bur09}
\by V.~Sh.~Burd
\paper About the works by Yu.\,S.~Kolesov on differential equations
\jour Model. Anal. Inform. Sist.
\yr 2009
\vol 16
\issue 3
\pages 5--12
\mathnet{http://mi.mathnet.ru/mais58}


Linking options:
  • http://mi.mathnet.ru/eng/mais58
  • http://mi.mathnet.ru/eng/mais/v16/i3/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:196
    Full text:60
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019